[Home ] [Archive]   [ فارسی ]  
:: Main :: About :: Current Issue :: Archive :: Search :: Submit :: Contact ::
:: Volume 23, Issue 1 (9-2012) ::
مجله‌ی بررسی‌ها 2012, 23(1): 103-127 Back to browse issues page
Jackknife Variance Estimation in Dual Frame Surveys
Marjan Noorini *
Abstract:   (3447 Views)

Common methods of variance estimation like Taylor series linearization (Delta Method) requires partial derviations which make the computations very complicated as the number of frames increase. Jackknife method with much easier computations yields to remarkable decrease in bias. This article, firstly, introduces multiple frame estimators. Then it focuses on applying Jackknife method in estimating variance of multiple frame surveys estimators, and compares it to the Taylor series linearization method by conducting a simulation study.

Keywords: Jackknife variance estimation, lineatization variance estimation, multiple frames, resampling methods.
Full-Text [PDF 397 kb]   (1602 Downloads)    
Type of Study: Research | Subject: General
Received: 2015/12/23 | Accepted: 2015/12/23 | Published: 2015/12/23
Send email to the article author

Add your comments about this article
Your username or Email:


XML   Persian Abstract   Print

Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Noorini M. Jackknife Variance Estimation in Dual Frame Surveys . مجله‌ی بررسی‌ها. 2012; 23 (1) :103-127
URL: http://ijoss.srtc.ac.ir/article-1-52-en.html

Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.
Volume 23, Issue 1 (9-2012) Back to browse issues page
مجله‌ی بررسی‌های آمار رسمی ایران Ijoss Iranian Journal of Official Statistics Studies
Persian site map - English site map - Created in 0.04 seconds with 30 queries by YEKTAWEB 4463